RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Moskvin, Andrei Yur'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3

Number of views:
This page:323
Abstract pages:1371
Full texts:537
References:59
E-mail:

http://www.mathnet.ru/eng/person28282
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/838198

Publications in Math-Net.Ru
2010
1. A. Yu. Moskvin, “Rubber ball on a plane: singular solutions”, Nelin. Dinam., 6:2 (2010),  345–358  mathnet
2009
2. A. Yu. Moskvin, “Chaplygin's ball with a gyrostat: singular solutions”, Nelin. Dinam., 5:3 (2009),  345–356  mathnet  elib
2008
3. A. Yu. Moskvin, “Topology of the Liouville foliation on a 2-sphere in the Dullin-Matveev integrable case”, Mat. Sb., 199:3 (2008),  95–132  mathnet  mathscinet  zmath  elib; Sb. Math., 199:3 (2008), 411–448  isi  elib  scopus

4. R. S. Avdeev, A. Yu. Moskvin, “Студенческая олимпиада по математике”, Mat. Pros., Ser. 3, 12 (2008),  223–227  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019